MathSciNet Relay Station
MathSciNet bibliographic data
MR2381171 57M50 (57N10)
Lee, Sangyop; Teragaito, Masakazu Boundary structure of hyperbolic 3-manifolds admitting annular and toroidal fillings at large distance. Canad. J. Math. 60 (2008), no. 1, 164–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement